# SDR FOTR2111712656

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 63,672 hours, 35,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Part time: 63,672 hours, 35,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS  DENTS AT STA 1010 BETWEEN STR 25R AND 24R.  REPAIRED ON FASI WO 21117, NR 12656.
